# SDR AU961198

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C87
- Condition: Faulty
- Location: Propeller Assy
- Component: Mcauly, C87
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BLADE NUT EXPANSION LOCK PLUG INCORRECTLY DRILLED  - PERSONNEL/MAINTENANCE ERROR
